# SDR CA081030001

- Difficulty date: October 12, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,854 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: HYLZ503361
- Condition: Smoke
- Location: A/C System
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED SMOKE IN THE CABIN, THE ACFT LANDED SAFELY. MX INSPECTED AND SMOKE WAS THOUGHT TO BE COMING FROM THE VENT BLOWER, THE BLOWER WAS REPLACED, GROUND RUN-UP CHECK WAS CARRIED OUT AND NO SMOKE WAS EVIDENT COMING FROM AIR CONDITIONING SYS. DURING TEST FLIGHT, THERE WAS NO HEATING CONTROL IN AUTO MODE. THE SYS WAS SWITCHED TO MANUAL AND HEAT CONTROLLING WAS POSSIBLE. WHEN THE SYS WAS SWITCHED BACK TO AUTO, A SLIGHT BURNING SMELL WAS NOTICED BUT THERE WAS NO SMOKE IN THE CABIN. THE SYS WAS TURNED OFF AND THE ACFT RETURNED TO BASE. THE CABIN TEMP CONTROLLER WAS REMOVED AND INSPECTED. THERE WAS EVIDENCE OF DAMAGE AND ARCING ON THE UNIT AND IT WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
